Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

What is the treatment for high fever and swelling on face?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
My mother's esr is 75 as shown in her blood test .She is suffering from jogrens syndrome.St present she is having 202 fever with swelling on her face please advise
Posted Wed, 5 Feb 2014 in Lupus
Answered by Dr. Shruti Rijhwani 43 minutes later
Brief Answer: Follows. Detailed Answer: Dear Sir, Thank you for posting your query on XXXXXXX Well looking into your problem I will like to tell you that ESR is very non specific marker , it can be raised either due to activity of sjogrens syndrome or by the infection possibly that has lead to fever . If she is on some drugs like steroids for immunosupression the chances of infection increases . Swelling on her face may be due to parotid gland enlargement that occurs as a part of sjogrens syndrome . I will advise you to get her checked for ruling out infection that is giving rise to high grade fever . All autoimmune disease may undergo a flare when there is any kind of infection so treating the infection will be the best option to control the disease. Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor